# SDR AU510002069

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A150L
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part number: C12ST21S
- Condition: Mismanufactured
- Location: Starter
- Part time: 81 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER MOTOR HAD NO DRAIN HOLE DRILLED.  THIS ALLOWED OIL TO ACCUMULATE IN THE PINION AREA AND LEAK PAST THE ADAPTER PLATE GASKET.
